# SDR USAA040698

- Difficulty date: October 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,935 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, 3.125 INCH CRACK, AT STRINGER 25R, STATION 727E.  INSTALLED DOUBLER IAW SRM 53-00-01, FIG 229.
